Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Have lost my hair in typhoid. How to develop the hair growth now?

Hello, Im a girl of 18 years of age. I was suffering from jaundice some 5 years back , when I had immense hairfall. After 2 years, i even had thyroid where my TSH became low, which also contributed to hairloss . Now all my reports are normal but Im left with very less amount of hair. could you please suggest me something which would bring back my lost volume?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Thanks for posting your query.

I am sorry, there seems to be multiple problems in you causing the hair loss as you know them.

I am glad now that all your reports are normal. Ensure that your thyroid levels are well within the normal limits. You should also continue the medicines for the Thyroid dysfunction.

Coming to your current problem, you will definitely need medications to get back the volume.

You would benefit from Mintop topical lotion used on the scalp. A daily dose of multivitamin containing Biotin needs to be taken for a few months.

For better, consistent results do take the medication under the guidance of a Trichologist.

Hope this helps.

Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor